Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 306, NWS Louisville, KY

July 25, 2016Anderson County, Nelson County, Spencer County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 25, 2016, 5:03 PM EDT for Anderson County, Nelson County, Spencer County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2016, 5:03 PM EDT (21:03 UTC)
Expired
Jul 25, 2016, 5:30 PM EDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anderson County, KY, Nelson County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

684 
WUUS53 KLMK 252103
SVRLMK
KYC005-179-215-252130-
/O.NEW.KLMK.SV.W.0306.160725T2103Z-160725T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
503 PM EDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SPENCER COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN NELSON COUNTY IN CENTRAL KENTUCKY...
  SOUTHWESTERN ANDERSON COUNTY IN CENTRAL KENTUCKY...

* UNTIL 530 PM EDT

* AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  TAYLORSVILLE LAKE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TAYLORSVILLE...BLOOMFIELD...CHAPLIN...WAKEFIELD...LITTLE MOUNT...
  SPARROW...VAN BUREN...JOHNSONVILLE...MOUNT EDEN AND YODER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY.

&&

LAT...LON 3804 8511 3789 8509 3789 8511 3791 8511
      3792 8512 3790 8513 3790 8514 3789 8514
      3790 8515 3789 8515 3789 8518 3788 8519
      3790 8520 3789 8520 3789 8531 3808 8535
      3808 8521
TIME...MOT...LOC 2102Z 269DEG 16KT 3800 8527 

HAIL...<.75IN
WIND...60MPH
 
$$

13
1 follow-up statement
616 
WWUS53 KLMK 252128
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT MON JUL 25 2016

KYC005-179-215-252137-
/O.EXP.KLMK.SV.W.0306.000000T0000Z-160725T2130Z/
SPENCER KY-NELSON KY-ANDERSON KY-
528 PM EDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SPENCER...
NORTHEASTERN NELSON AND SOUTHWESTERN ANDERSON COUNTIES WILL EXPIRE AT
530 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3804 8511 3789 8509 3789 8511 3791 8511
      3792 8512 3790 8513 3790 8514 3789 8514
      3790 8515 3789 8515 3789 8518 3788 8519
      3790 8520 3789 8520 3789 8531 3808 8535
      3808 8521
TIME...MOT...LOC 2126Z 269DEG 16KT 3800 8527 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:10 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 25, 3:10 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
310 PM EDT MON JUL 25 2016

.SHORT TERM (Now through Sunday)...
Issued at 300 PM EDT Mon Jul 25 2016

Old outflow from overnight convection over Indiana has made it into
the I-64 corridor, and is focusing scattered thunderstorms. Very
moist atmosphere is limiting the SVR potential, but locally heavy
rainfall is shaping up as the main threat.

This convection is actually being handled well by the hi-res models,
which shows storms dissipating after sunset with the loss of
heating. Will carry chance POPs into mid-evening, just long enough
to show up in the first full forecast period before trending down to
slight chance for the rest of the night.

Forecast confidence is limited still, but the main theme through the
short term will be scattered diurnal convection each day. Convective
temps will be reached fairly quickly and it remains a boundary-rich
environment, so it's difficult to even keep the morning dry. Will
ramp up quickly to high chance, and gradually shift the better rain
chances southward in the afternoon. Main storm threats will be
locally heavy rainfall, and wet microbursts, but organized severe
weather is not expected.

Not expecting a real change in air mass, but convection should turn
over the atmosphere just enough to take the edge off both temps and
dewpoints. However, temps will still run near seasonal normals, and
dewpoints will remain in the lower 70s, only slightly less
oppressive than the mid-70s dewpoints of the last couple days.

.LONG TERM (Sunday night through Friday)...
Issued at 206 PM EDT Mon Jul 25 2016

We will spend the long term under upper trofiness between a
weakening ridge over the Intermountain West and a retrograding ridge
over the mid-Atlantic. Several embedded waves will likely move
through the mean trof. Best chance of showers and storms will be
Thursday as the first weak wave swings through the trof and
interacts with the stationary front draped across the area. We will
also have the added benefit of a broad surface trof just to our
northwest during the latter part of the work week, with the trof
passing through southern Indiana and central Kentucky probably on
Saturday. We'll also be positioned near the entrance region of the
upper jet. As these phenomena interact with the warm, unstable
atmosphere scattered showers and thunderstorms will likely break
out. This also is in line with MOS PoPs which are above CLIMO
through the extended.

Temperatures should be near normal with highs in the 80s and
muggy lows around 70.

&&

.AVIATION (00Z TAF Update)...
Issued at 1230 PM EDT Mon Jul 25 2016

Main near-term concern is convective potential for SDF and LEX this
afternoon. Earlier storms left a weak outflow boundary somewhere
across north central Kentucky, and this boundary is expected to
focus convection early this afternoon. Will be a last-minute call,
but may need to initialize one or both with VCTS and carry it
through sunset. Will keep BWG dry as most of the effective
boundaries are too far north.

Fog potential tonight is limited and depends on getting some rain
this afternoon. Assuming that happens in LEX, will use a TEMPO for
occasional forays into MVFR or borderline IFR visibilities around
daybreak Tue. BWG does not figure to cross over the dewpoint, but
any storms this afternoon/evening could leave a boundary that would
enhance the fog potential. Will carry a few hrs of prevailing MVFR
visibilities there.

Light/variable winds will persist well into the daytime hours
Tuesday, but expect VFR conditions with only a few diurnal cu.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........RAS
Long Term.........13
Aviation..........RAS
Hazardous weather outlook, Jul 25, 3:25 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT MON JUL 25 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
325 PM EDT MON JUL 25 2016 /225 PM CDT MON JUL 25 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE INTO EARLY EVENING. THE MAIN
THREAT WILL BE HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED
FLOODING. LOCALLY GUSTY WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE FORECAST AT TIMES THIS WEEK THROUGH EARLY THIS
WEEKEND AS A STALLED FRONT REMAINS NEAR THE REGION. ANY STORM WILL
BE CAPABLE OF FREQUENT LIGHTNING...HEAVY RAINFALL...AND LOCALLY
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION IS NOT EXPECTED...BUT INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING AND
RAINFALL TOTALS.

RAS

In the hours before

Special weather statement, Jul 25, 12:14 PM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 PM EDT MON JUL 25 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-251815-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-
BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-
MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
1214 PM EDT MON JUL 25 2016 /1114 AM CDT MON JUL 25 2016/

...HEAT AND OPPRESSIVE HUMIDITY CONTINUE THIS AFTERNOON...

HEAT INDICES WILL REMAIN NEARLY STEADY BETWEEN 100 AND 105
DEGREES THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL PROVIDE ONLY
TEMPORARY RELIEF.

MITIGATE EXPOSURE TO THE HEAT BY TAKING FREQUENT BREAKS IN THE
SHADE OR INDOORS...WEARING LIGHT AND LOOSE CLOTHING...AND DRINKING
PLENTY OF WATER. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A
VEHICLE.

RAS
Special weather statement, Jul 25, 2:47 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 PM EDT MON JUL 25 2016

KYZ049-251915-
CLARK-
247 PM EDT MON JUL 25 2016

...STRONG THUNDERSTORM WITH GUSTY WINDS NEAR WINCHESTER...

AT 246 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KLONDIKE
IN CLARK COUNTY KENTUCKY... MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAIN WILL ALSO OCCUR, CAUSING SIGNIFICANTLY REDUCED VISIBILITY.

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...RABBIT TOWN...HAGGARD...THOMSON...OLIVERS...KIDDVILLE...
RUCKERVILLE...CONSTANT STATION...RENICK AND SEWELL SHOP.

LAT...LON 3793 8398 3792 8398 3792 8399 3790 8399
      3788 8400 3788 8419 3807 8423 3811 8407
      3794 8397 3793 8397
TIME...MOT...LOC 1846Z 261DEG 9KT 3799 8408

13
Special weather statement, Jul 25, 3:32 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
332 PM EDT MON JUL 25 2016

KYZ041-042-252000-
BOURBON-FAYETTE-
332 PM EDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS BETWEEN
LEXINGTON AND PARIS...

AT 331 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE FROM 6 MILES EAST OF PARIS TO NEAR BRYAN STATION.
MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PARIS...NORTH MIDDLETOWN...CLINTONVILLE...BUNKER HILL...
BRENTSVILLE...PLUM...LITTLE ROCK...ESCONDIDA AND KISERTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3820 8398 3819 8398 3817 8399 3808 8426
      3812 8444 3830 8428 3822 8403 3821 8403
      3822 8402 3820 8399
TIME...MOT...LOC 1931Z 259DEG 22KT 3819 8413 3814 8438

13
Special weather statement, Jul 25, 4:00 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT MON JUL 25 2016

KYZ042-043-252030-
BOURBON-NICHOLAS-
400 PM EDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS OVER NICHOLAS AND BOURBON
COUNTIES...

AT 359 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR
SHARPSBURG TO NEAR PARIS. MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PARIS...CARLISLE...MILLERSBURG...NORTH MIDDLETOWN...CLINTONVILLE...
ELLISVILLE...AUSTERLITZ...MYERS...AND JACKSTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3818 8399 3813 8407 3807 8427 3817 8434
      3845 8404 3844 8402 3843 8401 3844 8400
      3842 8400 3844 8397 3842 8395 3836 8392
      3836 8389 3835 8390 3836 8387 3833 8386
      3834 8384 3832 8385 3831 8383
TIME...MOT...LOC 1959Z 248DEG 18KT 3826 8395 3816 8417

13
Special weather statement, Jul 25, 4:46 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM CDT MON JUL 25 2016

KYZ026-027-252115-
OHIO-GRAYSON-
346 PM CDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS AND TORRENTIAL
RAIN IS AFFECTING EAST CENTRAL OHIO AND WESTERN GRAYSON COUNTIES...

AT 344 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS FROM 8 MILES
EAST OF HARTFORD TO 17 MILES NORTH OF MORGANTOWN TO 13 MILES WEST OF
LEITCHFIELD. MOVEMENT WAS NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CANEYVILLE...CONCORD...TOUSEY...ROSINE...HORSE BRANCH...
WINDY HILL...STEFF AND OLATON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT LIGHTNING IS OCCURRING. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE.

LAT...LON 3757 8665 3756 8646 3741 8631 3737 8650
      3740 8661 3739 8662 3740 8670 3746 8679
TIME...MOT...LOC 2044Z 241DEG 13KT 3747 8675 3748 8662 3743 8652

13
Special weather statement, Jul 25, 4:58 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT MON JUL 25 2016

KYZ034-038-039-045-252130-
SHELBY-SPENCER-NELSON-ANDERSON-
458 PM EDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...NORTHEASTERN
NELSON...SOUTHWESTERN SHELBY AND SOUTHWESTERN ANDERSON COUNTIES...

AT 457 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE FROM 7
MILES EAST OF FERN CREEK TO 7 MILES SOUTHEAST OF TAYLORSVILLE.
MOVEMENT WAS EAST AT 15 MPH.

WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAYLORSVILLE...BLOOMFIELD...WAKEFIELD...VAN BUREN...RIVALS...
ELK CREEK...YODER...CHAPLIN...WILSONVILLE AND OLIVE BRANCH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT LIGHTNING IS OCCURRING. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE.

LAT...LON 3793 8509 3790 8519 3790 8520 3789 8521
      3787 8529 3809 8548 3810 8547 3810 8544
      3811 8543 3815 8542 3817 8526
TIME...MOT...LOC 2057Z 284DEG 14KT 3813 8546 3794 8528

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 1:40 PM EDTAreal Flood AdvisoryLMKHenry, Oldham, Shelby3 hr
Jul 25, 2:47 PM EDTSpecial Weather StatementLMKClark28 min
Jul 25, 3:27 PM EDTAreal Flood AdvisoryLMKGarrard, Jessamine2 hr
Jul 25, 3:32 PM EDTSpecial Weather StatementLMKBourbon28 min
Jul 25, 4:00 PM EDTSpecial Weather StatementLMKBourbon, Nicholas30 min
Jul 25, 4:46 PM EDTSpecial Weather StatementLMKGrayson29 min
Jul 25, 4:58 PM EDTSpecial Weather StatementLMKSpencer32 min
Jul 25, 5:25 PM EDTAreal Flood AdvisoryLMKOhio2 hr
Jul 25, 6:37 PM EDTSpecial Weather StatementLMKButler23 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.